# SDR SWAA2014070829713

- Difficulty date: June 24, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 67,302 hours, 63,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CRACKED BETWEEN BS 375.5 TO 378, STRINGER 15L.  REPAIRED SKIN IAW EA.
